EconPapers    
Economics at your fingertips  
 

Bayesian unit root test for model with maintained trend

Anoop Chaturvedi () and Jitendra Kumar ()

Statistics & Probability Letters, 2005, vol. 74, issue 2, 109-115

Abstract: The present paper considers the testing of unit root hypothesis for an autoregressive model with polynomial trend under Bayesian framework. Under the unit root hypothesis the trend component does not vanish completely and its degree reduces by one. The posterior odds ratio for the unit root hypothesis has been derived under appropriate prior assumptions for the parameters of the model.

Keywords: Autoregressive; models; Unit; root; hypothesis; Polynomial; trend; Prior; distribution; Posterior; odds; ratio (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(05)00152-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:74:y:2005:i:2:p:109-115

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-23
Handle: RePEc:eee:stapro:v:74:y:2005:i:2:p:109-115